# SDR CALA2025040903656

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N77576
- Make and model: Boeing 737-9
- Aircraft serial: 67610
- Aircraft time: 5,582 hours, 1,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DAMAGED G4 GALLEY BULK 421 EMER AISLE LIGHT DAMAGED ROW 37 REPOSITIONED LIGHT COVER BY ROW 37
